Maß- und Inhaltstheorie des Baireschen Nullraumes

W. Feller; E. Tornier

Mathematische Annalen (1933)

  • Volume: 107, page 165-187
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Feller, W., and Tornier, E.. "Maß- und Inhaltstheorie des Baireschen Nullraumes." Mathematische Annalen 107 (1933): 165-187. <>.

author = {Feller, W., Tornier, E.},
journal = {Mathematische Annalen},
pages = {165-187},
title = {Maß- und Inhaltstheorie des Baireschen Nullraumes},
url = {},
volume = {107},
year = {1933},

AU - Feller, W.
AU - Tornier, E.
TI - Maß- und Inhaltstheorie des Baireschen Nullraumes
JO - Mathematische Annalen
PY - 1933
VL - 107
SP - 165
EP - 187
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.